Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Groin pain spreading till testicles, deep penis pain. On medications. Bone marrow transplant history. Relief measures?

My husband has been having pain in his groin that moves from right to left and even down into his testicles. This has been going on for about a month. The pain gets worse after he has exercised and after intercourse. He also has pain deep in his penis when he voids. He has not had any fever. He had a bone marrow transplant in September 2011 (diagnosed with AML December 2010) and is on several medications .
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
The causes of pain in groin and genital region could range from stones in the urinary tract to involvement of nerves supplying these areas. Since he is on many medications and was a case of AML, so both possibilities have to be considered. The tests would involve scan of the pelvic region. lower part of the spinal cord and spinal nerve roots also have to scanned with MRI. You should take him to consult both urologist and neurologist for further evaluation.
Good luck.
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor